# SDR 07FDEA02388

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 69,112 hours, 22,248 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Head
- Condition: Sheared
- Location: Fire Bottle
- Part time: 6,192 hours, 2,819 cycles
- Component: Fire Bottle
- Component part number: 89524001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDIS: PER FLIGHT CREW, ON PREFLIGHT FOUND EAD ALERT NR 2 ENG NR 1 FIRE BOTTLE PRESSURE LOW ALERT AND OVERHEAD DISCHARGE LIGHT ON.  WHILE T/S CONFIRMED NR 2 ENG NR 1 FIRE BOTTLE IS DISCHARGED.  FOUND ON ENG SIDE OF BOTTLE DISCHARGE HEAD ASSY TO BE SHEARED IN HALF, SEPARATING IT FROM DISCHARGE LINE.  REMOVED AND INSTALLED NR 2 ENGINE/APU FIRE EXTINGUISHER CONTAINER.  INSTALLED  DEPLOYMENT LINE AND DISCHARGE CARTRIDGES, A/C OK TO CONTINUE.
